Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is there any natural way for treating acne at home ?

im a 17 years old guy .. and acne covers all my face ,, ,,the problem is that i cant stop masturbating .. :/ .. plz help me remove the acne in any way at home :/
Asked On : Fri, 24 Jun 2011
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
who has told u to stop masturbation.
it has no effect on acne so dont worry
it is due to hormonal effect .
u need to take care of ur face.
dont popped or pick the pimple
u need to apply clindamycin and other cream over face
wash ur face 3-4 times a day
better to consult dermatologist
avoid oily and spicy food
Answered: Fri, 24 Jun 2011
I find this answer helpful
  User's Response
hi welcome,
what the relation between acne and masturbating? i wonder.
for the teenagers this acne is a phenomenon .
no need to worry, you always keep face in clean away from oily skin.
stopping of masturbation depends upon our mental power,you try you can stop it or reduce to healthy way.
thanking you
Answered: Fri, 24 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor